Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 7, 2021, 5:28 PM EDT for Crawford County, Pennsylvania. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 5:28 PM EDT (21:28 UTC)
- Expired
- Jul 7, 2021, 6:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 132 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:50 PM EDT | TSTM WND DMG | 5 Ne Townville, PA | TREE DOWN. |
| Jul 7, 5:51 PM EDT | TSTM WND DMG | 5 Nnw Hydetown, PA | TREE DOWN. |
| Jul 7, 6:21 PM EDT | TSTM WND DMG | 3 N Titusville, PA | TREE DOWN ON CHURCH RUN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456
WWUS81 KCLE 072128
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
528 PM EDT Wed Jul 7 2021
PAZ002-003-072215-
Southern Erie-Crawford-
528 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ERIE AND
CRAWFORD COUNTIES...
At 527 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Linesville to near Atlantic. Another
storm was located near Townville. Movement was northeast at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Meadville, Corry, Titusville, Union City, Cambridge Springs,
Linesville, Adamsville, Canadohta Lake, Riceville, Harmonsburg,
Lincolnville, Guys Mills, Atlantic, Pymatuning Central, Cochranton,
Saegertown, Conneaut Lake, Hydetown, Mill Village and Blooming
Valley.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4162 7961 4162 7982 4149 8000 4148 8037
4162 8048 4185 8010 4200 7975 4199 7961
TIME...MOT...LOC 2127Z 237DEG 22KT 4167 8039 4151 8026
$$
SefcovicWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 7, 4:03 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 7, 4:03 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 403 PM EDT Wed Jul 7 2021 .SYNOPSIS... A stationary front will linger over Lake Erie tonight, before moving southeast across the area Thursday into Thursday night. High pressure will begin to build in from the west Friday through Saturday as a stationary front lingers to the south of the area over the weekend. && .NEAR TERM /THROUGH THURSDAY NIGHT/... The near term will kick off with quite a bit of active weather as scattered to widespread showers and thunderstorms develop along outflow boundaries and a lake breeze boundary. The main driving force for this is a stationary front that is draped across Lake Erie. Convection is disorganized due to marginal effective bulk shear values (20 to 30 knots), but MLCAPE and MUCAPE values of at least 2000 to 2500 J/kg along with dew points in the upper 60s to lower 70s are providing sufficient instability for thunderstorm development and intensification. Damaging wind gusts are the primary threat through this evening, although large hail cannot be ruled out. Storms are producing heavy rainfall rates and the disorganized, training nature of storms will produce a threat for localized flooding. Expect convection to begin to wane after 00Z tonight, although isolated to widely scattered showers and perhaps a few thunderstorms may linger through the overnight hours. Don't expect severe weather overnight tonight, although locally heavy rainfall will remain possible. Overnight lows will fall into the upper 60s to lower 70s. The aforementioned front will finally begin to progress southeast on Thursday afternoon as low pressure moves over Lake Erie. This will provide an additional opportunity for showers and thunderstorms Thursday morning and afternoon. CAPE will be a bit lower with MLCAPE values of 1500 to 2000 J/kg, but increased effective shear values of 30 to 40 knots combined with a stronger trigger will provide a threat for isolated damaging wind gusts within more robust convection. However, lingering cloud cover/stratus from any overnight convection may inhibit thunderstorm development. Precip chances should decrease by Thursday evening, with only a slight chances to chances of scattered showers Thursday night. Highs will be in the upper 70s to lower 80s and lows will fall into the much cooler low to mid 60s. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Westerly flow move a short wave from west to east across Lake Erie and northern Ohio Friday morning through Friday evening. However, west flow ahead of the wave will displace precipitable water values of 1.5 to 1.7 inches early Friday morning to 1 inch by noon Friday. As a result, rain chances will decrease from west to east through the day period on Friday. At the surface, a cold front will continue to east of the forecast area Friday. A weak surface high quickly settle in over Lower Michigan late Friday. Lower thickness values and slight cold air advection behind the short wave and surface front will yield below normal temperatures on Friday with highs in the mid to upper 70s. Going into the weekend, the next system/upper-level trough will move east-southeast over the northern and central plains. A surface inverted trough/low will develop from the Mid Mississippi Valley to southern Lake Michigan on Saturday. Precipitable water values will rebound from 0.6 inch to 1.9 inches by Sunday morning. GFS is slightly more aggressive the southerly flow and more moisture than Euro with these fields...Euro is 12 hours slower with the transition. Rain chances will slowly return from west to east on Saturday but higher chances of rain is likely on Sunday. Instability will lag and we will maintain thunder Sunday for now. Below normal temperatures are expected as long as we remain on the cool side of the front. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Upper level trough will evolve into a closed low over the mid- Mississippi valley, circulating in place through at least Monday, before lifting northeast across the Great Lakes Monday night into Tuesday. At the surface, the low pressure near MO/IL slowly lifts north across the Great Lakes through Tuesday. The associated warm front will sweep north across the forecast Sunday night. This will result in a chance of showers and thunderstorms each day/night through at least Tuesday night. GFS and Euro diverge as GFS has the associated trough axis swinging through mid day Tuesday while Euro keeps the axis west of the area through Wednesday. Will maintain a chance of rain through Tuesday night. && .AVIATION /18Z Wednesday THROUGH Monday/... Scattered to widespread showers and thunderstorms have already developed south of a line from FDY to CAK and coverage should increase as the storms track northeast over the next several hours. Include at least VCTS at all terminals this afternoon through early this evening and any storms that move directly over terminals will produce MVFR to possibly IFR conditions, heavy rain, and potentially gusty winds to 30 knots. Isolated gusts to 40-plus knots are possible within the strongest convection. Several amendments will be needed this afternoon into this evening since convection is not particularly organized. Expect of the convection to occur before 00Z, but lingering showers and perhaps thunderstorms are possible through at least 03Z. Some hi-res members are hinting at showers and isolated thunderstorms lingering through the overnight hours, but confidence in coverage/placement of storms is too low to warrant a mention of precip during this time. Regardless, residual moisture will lead to low stratus and MVFR to near-IFR conditions starting late tonight or early Thursday morning and additional convection may develop later Thursday morning or early Thursday afternoon. Have VCSH at most terminals at the moment, although there's still uncertainty in the timing/placement of showers. Outside of thunderstorms, winds will be westerly or southwesterly at 10 knots or less and may become southerly overnight. Outlook...Non-VFR within occasional showers and thunderstorms Thursday afternoon through Friday morning. Non-VFR possible in periodic showers and thunderstorms Saturday through Monday. && .MARINE... A relatively weak wind field can be expected through the forecast period. Southwest winds with persist today until a stationary moves south to over Lake Erie tonight. A low will move east along this boundary on Thursday with a cold front moving in behind this on Thursday nigh with northwest flow ensuing Friday. This boundary settles south of Lake Erie, remaining there through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines SHORT TERM...FZ LONG TERM...FZ AVIATION...Maines MARINE...FZ
Hazardous weather outlook, Jul 7, 3:56 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 356 PM EDT Wed Jul 7 2021 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ002-003-082000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Southern Erie- 356 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe Thunderstorm Watch has been issued. Scattered strong to severe thunderstorms are expected across the area through this evening. Strong gusty winds and possibly damaging winds will be the primary threat. There is a slight risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk of severe thunderstorms Thursday. The primary threat is strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-082000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 356 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk of severe thunderstorms Thursday. The primary threat is strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-082000- Northern Erie- 356 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe Thunderstorm Watch has been issued. Scattered strong to severe thunderstorms are expected across the area through this evening. Strong gusty winds and possibly damaging winds will be the primary threat. There is a slight risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. There is a moderate risk for rip currents tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk of severe thunderstorms Thursday. The primary threat is strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 7, 4:16 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
416 PM EDT Wed Jul 7 2021
OHZ012>014-089-072100-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-
416 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEAUGA...LAKE
AND ASHTABULA COUNTIES...
At 415 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesterland to 6 miles west of
Orwell. Movement was northeast at 20 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Euclid, Mentor, Willoughby, Eastlake,
Geneva, Madison, North Kingsville, Perry, Orwell, Burton, Timberlake,
Lakeline and Chesterland.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4151 8081 4145 8139 4156 8139 4157 8149
4164 8149 4170 8141 4176 8129 4176 8124
4185 8104 4187 8090 4191 8080 4192 8072
4198 8053
TIME...MOT...LOC 2015Z 238DEG 19KT 4149 8137 4152 8098
SefcovicSpecial weather statement, Jul 7, 4:29 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
429 PM EDT Wed Jul 7 2021
OHZ033-072100-
Mahoning-
429 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MAHONING COUNTY...
At 429 PM EDT, a strong thunderstorm was located over Campbell, or
near Youngstown, moving northeast at 10 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Youngstown, Boardman, Campbell, Maplewood Park, Austintown,
Struthers, Poland, New Middletown and Lowellville.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4093 8059 4108 8072 4114 8063 4114 8052
4096 8052
TIME...MOT...LOC 2029Z 239DEG 10KT 4104 8059
SefcovicSpecial weather statement, Jul 7, 4:34 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
434 PM EDT Wed Jul 7 2021
OHZ019-028>030-037-047-072130-
Crawford-Huron-Richland-Ashland-Morrow-Knox-
434 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT RICHLAND...SOUTHEASTERN HURON...
SOUTHWESTERN ASHLAND...NORTHEASTERN MORROW...SOUTHEASTERN CRAWFORD
AND NORTHWESTERN KNOX COUNTIES...
At 434 PM EDT, a strong thunderstorm was located over Crestline, or
11 miles east of Bucyrus, moving northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Ontario, Lexington, Crestline,
New London, Bellville, Plymouth, Hayesville, Savannah, Waterford,
Greenwich, Butler, Perrysville, Lucas, Bailey Lakes, Tiro and North
Robinson.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4048 8263 4086 8293 4115 8247 4070 8213
4068 8212 4067 8213 4067 8222 4066 8222
TIME...MOT...LOC 2034Z 244DEG 25KT 4082 8275
CampbellLocal storm report, Jul 7, 5:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 5 ESE SHELBY 40.85N 82.57W
07/07/2021 RICHLAND OH 911 CALL CENTER
2 TREES AND WIRES DOWN.
&&Special weather statement, Jul 7, 5:12 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
512 PM EDT Wed Jul 7 2021
OHZ012>014-089-PAZ001>003-072200-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-Northern
Erie-Southern Erie-Crawford-
512 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GEAUGA...
NORTHEASTERN LAKE...ASHTABULA...SOUTHWESTERN ERIE AND NORTHWESTERN
CRAWFORD COUNTIES...
At 512 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Perry to 8 miles southeast of Geneva
to near Andover. Movement was northeast at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Painesville, Ashtabula, Conneaut, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Edinboro, Geneva, Madison, Girard, North
Kingsville, Perry, Albion, Andover, Linesville, Pymatuning North,
Pymatuning Central, Lake City, Austinburg and Kingsville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4185 8010 4160 8051 4166 8088 4167 8131
4174 8132 4176 8129 4176 8124 4186 8101
4187 8090 4191 8080 4196 8055 4207 8026
TIME...MOT...LOC 2112Z 229DEG 20KT 4171 8116 4171 8082 4166 8055
SefcovicSpecial weather statement, Jul 7, 5:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
528 PM EDT Wed Jul 7 2021
PAZ002-003-072215-
Southern Erie-Crawford-
528 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ERIE AND
CRAWFORD COUNTIES...
At 527 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Linesville to near Atlantic. Another
storm was located near Townville. Movement was northeast at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Meadville, Corry, Titusville, Union City, Cambridge Springs,
Linesville, Adamsville, Canadohta Lake, Riceville, Harmonsburg,
Lincolnville, Guys Mills, Atlantic, Pymatuning Central, Cochranton,
Saegertown, Conneaut Lake, Hydetown, Mill Village and Blooming
Valley.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4162 7961 4162 7982 4149 8000 4148 8037
4162 8048 4185 8010 4200 7975 4199 7961
TIME...MOT...LOC 2127Z 237DEG 22KT 4167 8039 4151 8026
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:08 PM EDT | Special Weather Statement | CLE | Ashland | 52 min |
| Jul 7, 1:00 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jul 7, 1:06 PM EDT | Special Weather Statement | CLE | Knox | 39 min |
| Jul 7, 1:37 PM EDT | Special Weather Statement | CLE | Holmes, Wayne | 53 min |
| Jul 7, 1:42 PM EDT | Special Weather Statement | CLE | Ashland | 48 min |
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Summit, Wayne | 41 min |
| Jul 7, 2:01 PM EDT | Special Weather Statement | CLE | Huron | 44 min |
| Jul 7, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 54 min |
| Jul 7, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 38 min |
| Jul 7, 2:39 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 36 min |
| Jul 7, 2:46 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 23 min |
| Jul 7, 3:04 PM EDT | Special Weather Statement | CLE | Wood | 26 min |
| Jul 7, 3:07 PM EDT | Special Marine Warning | CLE | 71 min | |
| Jul 7, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 19 min |
| Jul 7, 3:22 PM EDT | Special Weather Statement | CLE | Medina | 38 min |
| Jul 7, 3:33 PM EDT | Special Weather Statement | CLE | Lucas | 27 min |
| Jul 7, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 61 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | CLE | Ashland | 44 min |
| Jul 7, 3:49 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 7, 3:49 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 41 min |
| Jul 7, 3:51 PM EDT | Special Marine Warning | CLE | 100 min | |
| Jul 7, 4:16 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 44 min |
| Jul 7, 4:29 PM EDT | Special Weather Statement | CLE | Mahoning | 31 min |
| Jul 7, 4:34 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 56 min |
| Jul 7, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland | 37 min |
| Jul 7, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Richland | 46 min |
| Jul 7, 5:12 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 48 min |
| Jul 7, 5:34 PM EDT | Special Marine Warning | CLE | 100 min | |
| Jul 7, 5:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 7, 5:58 PM EDT | Special Weather Statement | CLE | Lorain | 47 min |
| Jul 7, 6:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 31 min |
| Jul 7, 6:28 PM EDT | Special Weather Statement | CLE | Stark, Wayne | 47 min |
| Jul 7, 6:45 PM EDT | Special Weather Statement | CLE | Lucas | 45 min |
| Jul 7, 7:12 PM EDT | Special Weather Statement | CLE | Stark | 48 min |
| Jul 7, 7:24 PM EDT | Special Marine Warning | CLE | 71 min | |
| Jul 7, 7:38 PM EDT | Special Weather Statement | CLE | Portage, Trumbull | 52 min |
| Jul 7, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 40 min |
| Jul 7, 6:15 PM EDT | Special Weather Statement | CLE | Erie | 60 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.